# SDR AWXA200500070

- Difficulty date: December 28, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.5 INCH CRACK WAS FOUND ON LT AFT OUTBOARD SHEAR WEB, ADJACENT TO WATER LINE FITTING BETWEEN BS 996 AND BS 1005, LBL 39 AND LBL 42, WL 208.  MAINTENANCE REMOVED DAMAGED AREA OF LT AFT OUTBOARD SHEAR WEB FROM BS 996 TO BS 1005, LBL 39 TO LBL 42; FABRICATED A NEW REPLACEMENT SECTION OF WEB PER DWG 65-46812-82; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 4, 6, 7, 8 & 12.
